MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 53MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 53MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-653
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that packs were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Product was used.
 
Event or Problem Description
It was reported that, during a bipolar hip arthroplasty, when the nurse opened the outer blister pack, our sales representative found a unsealed lid of inner blister.The centrax was used as is.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding packaging issue involving an other hip liner was reported.The event was not confirmed.Conclusions: although an image was provided showing the inner foil and blister not sealed, the event could not be confirmed as the packaging was not returned for further evaluation.Nc/capa was issued for an unsealed foil on inner blister.It was determined that the scope can be restricted to this one piece based on the 100% verification of product after the inner and outer blister sealing operation and the passing in-process testing results.No further investigation for this event is possible at this time.If device and/or additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
CENTRAX DURATION 26MM X 53MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7325176
Report Number0002249697-2018-00676
Device Sequence Number109919
Product Code JDI
UDI-Device Identifier07613327032260
UDI-Public07613327032260
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number6226-2-653
Device Lot Number9235AK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;